# SDR DALA1111386316

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,381 hours, 5,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX VISIT, THE EMERGENCY EXIT LIGHT AT DOOR 4R WAS FOUND INOPERATIVE.  MX REPLACED THE FUSE IN POWER SUPPLY M7922 IAW AMM.
